# SDR C2XA10CL192

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 27,089 hours, 20,177 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 4533
- Condition: Faulty
- Location: Nr 2 Pack
- Part time: 233 hours, 190 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A PACK NR 2 OVERLOAD AT 2500FT.  THE PACK WAS SHUTDOWN AND THE NR 1 PACK WAS ON MEL.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 PACK OVERTEMP SWITCH.  OPERATIONAL CHECKS WERE GOOD.
